# SDR KBM2006F00029

- Difficulty date: January 10, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 39951213
- Part serial: 1548
- Condition: Inoperative
- Location: Main Rotor Speed
- Part time: 362 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT REPORTS ON THE GROUND AND IN THE AIR 400.  REMOVED AND REPLACED.  (K)
